# SDR SIMA20160116003

- Difficulty date: January 16, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 28,074 hours, 23,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14564106001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 IS CORRODED NEAR CARGO DOOR LOWER STOP.  REMOVED & INSTALLED NEW HALF FRAME & SHEAR CLIP AT FRAME 65 NEAR CARGO DOOR LOWER STOP IAW SRM 53-31-04 PG 204.
